MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR +4 NEUT LNR 36X54; HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR +4 NEUT LNR 36X54; HIP POLY ACETABULAR LINERS
Catalog Number 122036454
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address hip dislocation.Implanted a constrained liner and new head.Doi: (b)(6) 2013; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirms the reported event.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR MAR +4 NEUT LNR 36X54
Common Device Name
HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
depuy orthopaedics, inc. 18189
warsaw IN 46582 0988
MDR Report Key7326696
Report Number1818910-2018-54828
Device Sequence Number16182974
Product Code LPH
UDI-Device Identifier10603295015697
UDI-Public10603295015697
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122036454
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight84